i had just started the first day of my period when i got the depo shot. (im not on it for birth control as my tubes are tied,clipped and burned but for the very heavy, painful & irregular periods i suffered monthly since i was 11 when i started.) but i have been bleeding for 11 days instead of the typical 6 or 7 that was typical before. im wondering if this could be because i was on my period when i got the shot? i have been on depo before years ago and never had this issue but never took it when on my period either but i know if i go back to my DR she will just tell me to give it a few more days, but shes not the one bleeding for days on end either... frustrated :(
NO, your body is trying to get used to the hormones. It should taper off and you will have light or no periods.
I used to b on depo. Now they have a marvelous procedure which I had due to very heavy lengthy periods. It's called Novasure and takes about 1minute in Ur gynos office. They simply burn the lining of Ur uterus and I never had a period again!! It's been the best thing I ever did and have passed the word on to many. They give u a local anesthetic so u can drive back home right after. Yeah must look into it. Good Luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2013 • 3 answers
Updated 24 May 2017 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer
Updated 1 Aug 2018 • 1 answer